I have become detached, not caring about other people and am afraid.
What you have just described are symptoms of addiction. There are other signs as well. Do any of these sound familiar?
afraid to not take them
larger doses over time
persistent desire, yet unsuccessful attempts to cut down or quit
disturbance in social, occupational, or recreational functioning
continued use in spite of the fact the drug is doing damage
If 3 or more of the above mentioned signs occur within a 12 month period, that is Substance Dependence. Maybe you can talk with your doctor about changing the medication. Are you taking them as prescribed? Off the streets? I'm not judging you at all! I'm addicted to opiates as well. Maybe your doctor can prescribe an anti-depressant? I'm not sure how they interact with oxycontin, but have a talk with your doctor about these symptoms you're having.
Be honest about everything.. they are there to help you. I know I assumed alot. Please set me straight on the issues as I'm only trying to help.
Good luck to you.
My partner has had to take OC for pain after his back injury and I have seen first hand the massive personality change in him and the damage it has caused to all his significant relationships!! He has since stopped taking it as it threatened to break us up. I hate this drug and what it has done to him and us. I can see it has also caused you pain through personality changes so you are not alone!! I have since googled information about this drug and I am pretty angry with the GPs that have prescribed this with no duty of care to mention the side affects. Where is the Duty of Care..I am very angry about this.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 3 answers
Posted 19 Aug 2010 • 2 answers
Posted 8 Oct 2010 • 6 answers
Posted 19 Oct 2010 • 1 answer
Posted 25 May 2018 • 2 answers